# SDR UALA2012082004643

- Difficulty date: August 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 36,704 hours, 16,095 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: 1087
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAULTY, FLIGHT DIVERTED.  DUE TO REPEATED C-B RESETS, REPLACE AEVC PER AMM. (PCN 482-9059).  REPLACED AEVC, OPS CHECKS GOOD.  REPLACE AEVC FILTER.  WEATHER RADAR SYSTEM OPS CHECK GOOD.
